# SDR USAABB03079

- Difficulty date: May 20, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100151REV12
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR LEVEL EMERGENCY LIGHT AT ROW 1 MISSING.  MAINTENANCE HAD PREVIOUSLY REPLACED THE SEAT ROW AND NOT INSTALLED THE LIGHT.  LIGHT WAS INSTALLED.  (M)
